MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number KIT, TMX NFRS STARTERMG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Urinary Frequency / Polyuria (2275); Polydipsia (2604)
Date of Event 06/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter was returned for evaluation; no defect was detected.Test strips were not returned for evaluation.Most likely underlying root cause: mlc-18: extremely high glucose.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2020 to ensure that the customer's condition improved.Able to establish contact with customer and stated he still had excessive hunger and did not know if it was related to his diabetes.Customer called his doctor on (b)(6) 2020.He was told to go to the hospital if he did not feel well.Customer did not seek further medical intervention.Customer tested with the truemetrix meter and obtained a result of 431 mg/dl fasting.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2020 to ensure that the customer's condition improved.Able to establish contact with customer and reported symptoms of excessive hunger, frequent urination, and excessive thirst.Customer had a regular scheduled doctor's appointment and stated it was due to prednisone and glipizide medication.Doctor advised customer that if he feels like he is fainting or is dizzy to call 911, otherwise the symptoms are expected and doctor is not concerned.Customer had tested using the truemetrix meter and obtained hi.Customer stated he may be prescribed insulin.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2020 to ensure that the customer's condition improved.Able to establish contact with customer and stated no medical intervention related to diabetes and use of our products since our last call.He went to the hospital on (b)(6) 2020 around noon due to numbness in his back, ear, and cramps in his legs.Customer had numbness on the right side of his back that would come and go.When admitted to the hospital, customer had skin/flesh removed from the back and was discharged the same day.Customer stated the facility did not test his glucose while at the hospital and no new medications were prescribed when customer was discharged.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2020 to ensure the replacement products resolved the initial concern.Able to establish contact with customer and stated replacement product resolved initial concern.
 
Event or Problem Description
Consumer had reported complaint for hi blood glucose test results.The customer is concerned with test results obtained of hi.Customer stated that his expected glucose test range (due to prednisone) is: 400-500 mg/dl noon fasting, 300-374 mg/dl am fasting.The customer reported symptoms of frequent urination, excessive thirst, and being very hungry.Customer stated that he was going to call his doctor due to the hi and his symptoms.During the call, a blood test was performed by the customer fasting and produced test result of hi using truemetrix meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 10/31/2021 and open vial date is (b)(6) 2020.The meter memory was reviewed for previous test result history: result 1: 495 mg/dl, date: (b)(6) 2020, time: 4:39pm, noon fasting.Result 2: 374 mg/dl, date: (b)(6) 2020, time: 11:43am, am fasting.Result 3: hi, date: (b)(6) 2020, time: 9:20pm, pm fasting.Result 4: 374 mg/dl, date: (b)(6) 2020, time: 1:14am, noon fasting.Result 5: hi, date: (b)(6) 2020, time: 9:13pm, pm fasting.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10323087
Report Number1000113657-2020-00510
Device Sequence Number13582075
Product Code NBW
UDI-Device Identifier00021292006075
UDI-Public(01)00021292006075(21)
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2021
Device Model NumberKIT, TMX NFRS STARTERMG/DL
Device Catalogue NumberRE4H01-81
Device Lot NumberZX4004S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2020
Distributor Facility Aware Date06/29/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2020
Initial Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;